# SDR SWIA95568

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2726N
- Make and model: Swrngn SA227AC
- Aircraft serial: AC727
- Engine: Garrtt TPE33111U
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Roller
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J, D
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, THE RED GEAR LIGHT ON RIGHT MAIN GEAR REMAINED ILLUMINATED AND COULD NOT BE EXTINGUISHED EVEN AFTER REPEATED GEAR CYCLING.  FOUND RIGHT MAIN UPLOCK ROLLER AND STRIKER ASSY MISSING.  REPLACED ROLLER AND STRIKER ASSY.  ALSO, FOUND UP POSITION SWITCH BENT.  REMOVED UP POSITION SWITCH ON RIGHT MAIN LANDING GEAR.  INSTALLED RIGHT MAIN LANDING GEAR UP POSITION SWITCH AND SAFETIED JAM NUTS.
